On additive properties of product sets in an arbitrary finite field

A Glibichuk, M Rudnev

Research output: Contribution to journalArticle (Academic Journal)

8 Citations (Scopus)

Abstract

It is proved that for any two subsets A and B of an arbitrary finite field $ \mathbb{F}_q $Fqsuch that |A||B| > q, the identity 10AB = $ \mathbb{F}_q $Fqholds. Under the assumption |A||B| ⩾2q, this improves to 8AB = $ \mathbb{F}_q $Fq.
Translated title of the contributionOn additive properties of product sets in an arbitrary finite field
Original languageEnglish
Pages (from-to)159 - 170
Number of pages12
JournalJournal d'Analyse Mathématique
Volume108
Issue number1
DOIs
Publication statusPublished - May 2009

Bibliographical note

Publisher: Springer

Fingerprint Dive into the research topics of 'On additive properties of product sets in an arbitrary finite field'. Together they form a unique fingerprint.

  • Cite this